# SDR HNAA2021081000358

- Difficulty date: July 23, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 OMEGA BEAM UPPER GUSSET CORRODED .  REMOVED AND REPLACED NR 4 OMEGA BEAM UPPER GUSSET IAW SRM 51-40-02.
